# SDR 2012FA0000390

- Difficulty date: June 21, 2012
- Submitted: June 21, 2012
- Operation: General aviation
- Aircraft: N359FB
- Make and model: Snias AS350B3
- Aircraft serial: 4660
- Aircraft time: 2,198 hours, 2,213 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,198 hours, 2,213 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 704A34130184
- Condition: Dirty
- Location: Rudder Pedals
- Part time: 2,198 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PEDALS STIFF DURING FLIGHT. FOUND PEDAL CONTROL CABLES DIRTY.
